Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 327, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jun 18, 2011, 11:27 PM CDT for 4 counties in Missouri. It was in force for 63 min. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2011, 11:27 PM CDT (04:27 UTC)
- Expired
- Jun 19, 2011, 12:30 AM CDT
- In force
- 63 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 80.0 mph
Counties Christian County, MO, Dallas County, MO, Greene County, MO, Polk County, MO
The radar
The Springfield radar (KSGF), 5 km from the middle of the area, began a volume at 04:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 11:56 PM CDT | NON-TSTM WND GST 50 | 4 Nw Republic, MO | OUTFLOW BOUNDARY PRODUCING WIND GUSTS UP TO 50 MPH |
| Jun 19, 12:00 AM CDT | TSTM WND DMG | 5 Ssw Pleasant Hope, MO | BARN DESTROYED...SHINGLES OFF OF A ROOF...AND 6-8 INCH TREE LIMBS REPORTED DOWN ALONG GREENE COUNTY FARM ROADS 2 AND 6. REPORTED BY POLK COUNTY EMA. |
| Jun 19, 12:03 AM CDT | TSTM WND GST 60 | Ash Grove, MO | 60 TO 70 MPH WIND GUST ESTIMATED |
| Jun 19, 12:03 AM CDT | TORNADO 0 | 3 Se Brighton, MO | GROUND SURVEY CONFIRMED AN EF-0 TORNADO PRODUCED 70 TO 80 MPH WINDS ALONG AN EAST SOUTHEAST PATH BETWEEN THREE MILES SOUTHEAST OF BRIGHTON...JUST NORTH OF THE GREENE COUNTY LINE...TO HIGHWAY H IN NORTHERN GREENE COUNTY FOUR MILES SOUTH OF PLEASANT HOPE. THE IT |
| Jun 19, 12:07 AM CDT | TSTM WND GST 60 | Walnut Grove, MO | |
| Jun 19, 12:12 AM CDT | TSTM WND GST 70 | Morrisville, MO | |
| Jun 19, 12:15 AM CDT | TSTM WND DMG | 3 Sw Fair Grove, MO | TREES AND POWERLINES DOWN ALONG FARM ROAD 35 |
| Jun 19, 12:15 AM CDT | TSTM WND DMG | Fair Grove, MO | DAMAGE TO ROOF OF KUM AND GO IN FAIR GROVE. |
| Jun 19, 12:15 AM CDT | TSTM WND GST 63 | 3 N Springfield, MO | 63 MPH GUST MEASURED AT DIVISION AND 65. WINDS ALSO ESTIMATED 60-65 MPH AT 104 MILE MARKER ON I-44. |
| Jun 19, 12:15 AM CDT | TSTM WND GST 69 | Fair Grove, MO | PASSED ON BY GREENE COUNTY OEM. |
| Jun 19, 12:30 AM CDT | TSTM WND GST 60 | 1 Ssw Morrisville, MO | SEVERAL LIMBS DOWN. |
| Jun 19, 12:37 AM CDT | TSTM WND GST 63 | 3 N Springfield, MO | 63 MPH GUST MEASURED AT DIVISION AND 65. WINDS ALSO ESTIMATED 60-65 MPH AT 104 MILE MARKER ON I-44. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 6:03 PM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
| Jun 18, 8:26 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 4.5 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4246 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1103 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 183 m²/s²
- Significant tornado parameter
- 3.1
- Supercell composite
- 15.1
The text
As transmitted, in the capitals the NWS used until 2016.
641
WUUS53 KSGF 190427
SVRSGF
MOC043-059-077-167-190530-
/O.NEW.KSGF.SV.W.0327.110619T0427Z-110619T0530Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1127 PM CDT SAT JUN 18 2011
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GREENE COUNTY IN SOUTHWEST MISSOURI...
NORTHWESTERN CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
SOUTHERN POLK COUNTY IN SOUTHWEST MISSOURI...
SOUTHWESTERN DALLAS COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 1230 AM CDT.
* AT 1123 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 20 MILES
WEST OF ALDRICH TO 15 MILES WEST OF ASH GROVE TO 25 MILES WEST OF
BILLINGS...MOVING EAST AT 50 MPH. THESE STORMS ARE CAPABLE OF
PRODUCING HALF DOLLAR SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS
OF 80 MPH. THESE STORMS HAVE A HISTORY OF PRODUCING LARGE HAIL AND
DAMAGING WINDS.
* LOCATIONS IMPACTED INCLUDE ALDRICH...ASH GROVE...BASSVILLE...
BATTLEFIELD...BILLINGS...BOAZ...BOIS D'ARC...BRIGHTON...CAVE
SPRINGS...CLEVER...EBENEZER...EUDORA...FAIR GROVE...FOOSE...FREMONT
HILLS...GALLOWAY...GLIDEWELL...LINDEN...MARCH...MORRISVILLE...
NIXA...OLIVE...OZARK...PLEASANT HOPE...REPUBLIC...SACVILLE...
SPRINGFIELD...STRAFFORD...TURNERS...WALNUT GROVE AND WILLARD.
OTHER LOCATIONS IN THE WARNING INCLUDE STOCKTON LAKE. INTERSTATE 44
BETWEEN MILE MARKERS 59 AND 90 WILL ALSO BE IMPACTED BY THESE STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS AN EXTREMELY DANGEROUS SITUATION. TORNADO LIKE WIND SPEEDS
ARE EXPECTED FROM THESE STORMS. MOBILE HOMES AND HIGH PROFILE
VEHICLES ARE PARTICULARLY SUSCEPTIBLE TO WINDS OF THIS MAGNITUDE AND
MAY BE OVERTURNED. MOVE IMMEDIATELY TO A STURDY BUILDING AND SEEK
SHELTER IN AN INTERIOR ROOM ON THE LOWEST FLOOR OF THE BUILDING.
&&
LAT...LON 3703 9361 3728 9361 3728 9362 3758 9362
3758 9306 3742 9308 3727 9307 3697 9308
TIME...MOT...LOC 0427Z 277DEG 43KT 3754 9385 3731 9380
3712 9395
WIND...HAIL 80MPH 1.25IN
$$
SCHAUMANN2 follow-up statements
652
WWUS53 KSGF 190449
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1149 PM CDT SAT JUN 18 2011
MOC043-059-077-167-190530-
/O.CON.KSGF.SV.W.0327.000000T0000Z-110619T0530Z/
CHRISTIAN MO-GREENE MO-POLK MO-DALLAS MO-
1149 PM CDT SAT JUN 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR SOUTHWESTERN DALLAS...SOUTHERN POLK...GREENE AND NORTHWESTERN
CHRISTIAN COUNTIES...
...A TORNADO WARNING ALSO REMAINS IN EFFECT UNTIL 1215 AM FOR
NORTHERN GREENE AND SOUTHERN POLK COUNTIES...
AT 1143 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
TRACK SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES
SOUTHWEST OF ALDRICH TO ASH GROVE TO 9 MILES WEST OF BILLINGS...
MOVING EAST AT 50 MPH. THESE STORMS ARE CAPABLE OF PRODUCING HALF
DOLLAR SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE
STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE ALDRICH...ASH GROVE...BASSVILLE...
BATTLEFIELD...BILLINGS...BOAZ...BOIS D'ARC...BRIGHTON...CAVE
SPRINGS...CLEVER...EBENEZER...EUDORA...FAIR GROVE...FOOSE...FREMONT
HILLS...GALLOWAY...GLIDEWELL...LINDEN...MARCH...MORRISVILLE...NIXA...
OLIVE...OZARK...PLEASANT HOPE...REPUBLIC...SACVILLE...SPARTA...
SPRINGFIELD...STRAFFORD...TURNERS...WALNUT GROVE AND WILLARD.
OTHER LOCATIONS IN THE WARNING INCLUDE STOCKTON LAKE. INTERSTATE 44
BETWEEN MILE MARKERS 59 AND 90 WILL ALSO BE IMPACTED BY THESE STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3703 9361 3728 9361 3728 9362 3758 9362
3758 9306 3742 9308 3727 9307 3697 9308
TIME...MOT...LOC 0448Z 277DEG 43KT 3751 9353 3728 9349
3709 9364
WIND...HAIL 70MPH 1.25IN
$$
SCHAUMANN311
WWUS53 KSGF 190530
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1230 AM CDT SUN JUN 19 2011
MOC043-059-077-167-190539-
/O.EXP.KSGF.SV.W.0327.000000T0000Z-110619T0530Z/
CHRISTIAN MO-GREENE MO-POLK MO-DALLAS MO-
1230 AM CDT SUN JUN 19 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN DALLAS...SOUTHERN
POLK...GREENE AND NORTHWESTERN CHRISTIAN COUNTIES WILL EXPIRE AT 1230
AM CDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING ARE EXITING THE WARNED
AREA...THUS THE WARNING IS BEING ALLOWED TO EXPIRE. HOWEVER...RADAR
INDICATES THAT WIND GUSTS OF 40 TO 50 MPH WILL REMAIN POSSIBLE
ACROSS GREENE AND SOUTHERN POLK COUNTIES THROUGH 1245 AM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SUNDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI. A SEVERE
THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY
MORNING FOR SOUTHERN MISSOURI.
LAT...LON 3703 9361 3728 9361 3728 9362 3758 9362
3758 9306 3742 9308 3727 9307 3697 9308
TIME...MOT...LOC 0529Z 277DEG 43KT 3745 9292 3722 9288
3703 9303
$$
SCHAUMANNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 9:47 PM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, Jun 18, 9:47 PM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 947 PM CDT SAT JUN 18 2011 ...MESOSCALE CONVECTIVE DISCUSSION... .UPDATE... CONVECTIVE DEVELOPMENT UNDERWAY GENERALLY AS EXPECTED THIS EVENING...WITH STORMS FIRING ALONG/AHEAD OF SURFACE BOUNDARY STRETCHING FROM CENTRAL MISSOURI TOWARD ICT. INSTABILITY AS SAMPLED BY 00Z SGF RAOB AND CONFIRMED BY RUC/SPC MESO ANALYSIS PAGE REMAINS VERY HIGH...WITH MU CAPES PUSHING THE 4000-4500 J/K RANGE. COMBINED WITH 50 KTS OF EFFECTIVE BULK SHEAR...THIS HAS YIELDED NUMEROUS SLITTING SUPERCELLS THUS FAR. HIGH LOW LEVEL THETA-E DIFFERENTIALS FAVOR COLD POOL GENERATION...WITH THE EXPECTATION THAT STORMS WILL CONGEAL INTO AN MCS AS INCREASED LIFT ON THE NOSE OF A STRONG LLJ KICKS IN. THIS LOOKS TO BE PLAYING OUT LARGELY TO PLAN JUST EAST OF ICT...AS ADDITIONAL CONVECTION HAS FIRED IN RESPONSE TO 45 KT LOW LEVEL JET EVIDENT IN PROFILER AND VWP DATA. AS THESE STORMS MOVE EAST IN MCS FORM...FAVORABLE COLD POOL/SHEAR BALANCE WILL RESULT IN THE DEVELOPMENT OF A FORWARD PROPAGATING MCS THROUGH THE OVERNIGHT HOURS...WITH AN ATTENDANT ENHANCED DAMAGING WIND RISK. BOXELL && .DISCUSSION... ...DISCUSSION FOR SUNDAY THROUGH NEXT WEEK... UPPER LEVEL RIDGING WILL BUILD BACK OVER THE REGION SUNDAY IN THE WAKE OF THE PASSING SHORTWAVE AND CONVECTION TONIGHT. MEANWHILE AN UPPER LEVEL TROUGH WILL TAKE SHAPE OVER THE ROCKIES. THE RESULT WILL BE A SEASONABLY HOT AND HUMID DAY WITH GUSTY SOUTHERLY WINDS. THE UPPER TROUGH WILL MIGRATE EASTWARD EARLY NEXT WEEK WITH AN ASSOCIATED COLD FRONT SAGGING SOUTHEAST INTO THE REGION. THE OZARKS WILL REMAIN IN THE WARM SECTOR WELL AHEAD OF THE FRONT ON MONDAY. A SUFFICIENT CAP IS EXPECTED TO REMAIN PLACE TO SUPPRESS CONVECTION DURING THE DAY. EXPECT CONVECTION TO DEVELOP ACROSS THE PLAINS ALONG THE APPROACHING FRONT LATE MONDAY. THIS ACTIVITY WILL PUSH SOUTHEAST AND WILL LIKELY MAKE INTO THE OZARKS LATE MONDAY NIGHT AND EARLY TUESDAY. WILL HAVE TO MONITOR FOR POSSIBLE DEVELOPMENT OF A MESO- SCALE CONVECTIVE COMPLEX MONDAY NIGHT. WHILE CONVECTION WILL LIKELY BE DIMINISHING AS IT MOVES INTO THE AREA LATE MONDAY NIGHT THE POTENTIAL FOR SEVERE WEATHER WILL HAVE TO BE MONITORED. THE COLD FRONT WILL SAG SOUTHEAST ACROSS THE AREA TUESDAY AS THE UPPER TROUGH PUSHES SLOWLY EAST. EVOLUTION OF CONVECTION ON TUESDAY IS SOMEWHAT UNCERTAIN AS A RESULT OF RESIDUAL CONVECTION AND OUTFLOW BOUNDARIES FROM MONDAY NIGHT. THE POTENTIAL FOR SEVERE WEATHER TUESDAY WILL BE DEPENDENT ON THE EXTENT OF DESTABILIZATION THAT CAN OCCUR. IN ANY CASE THERE APPEARS TO BE A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS TUESDAY. THE FRONT WILL PUSH OFF TO THE SOUTH OF THE AREA BY WEDNESDAY MORNING AS THE REGION REMAINS UNDER THE INFLUENCE OF THE UPPER TROUGH. THE RESULT WILL BE CONSIDERABLY COOLER AND LESS HUMID WEATHER BY THE MIDDLE AND LATER PART OF THE WEEK. WILL HAVE TO MONITOR IMPULSES AND ASSOCIATED CONVECTION COMING DOWN THE NORTHWEST FLOW LATER IN THE WEEK. HOWEVER TIMING AND RESULTING PRECIPITATION CHANCE ARE HIGHLY UNCERTAIN AT THIS TIME. FOSTER && .AVIATION... CUMULUS FIELD REMAINS ACROSS THE AREA WITH A LITTLE MORE VERTICAL DEVELOPMENT NOTED OVER THE LAST COUPLE OF HOURS. THUNDERSTORMS HAVE NOW DEVELOPED JUST TO THE NORTH OF THE FRONTAL BOUNDARY ACROSS SOUTH CENTRAL KANSAS. EXPECT THUNDERSTORMS TO CONTINUE DEVELOPING ACROSS THE AREA OVER THE NEXT TWO HOURS WITH THE LOW LEVEL JET SETTING UP AND AN UPPER LEVEL DISTURBANCE APPROACHING. A SECOND CONCERN IS OUT IN CO/NW KS. IF THESE STORMS CAN HOLD TOGETHER AND TAP INTO THIS AIR MASS...COULD HAVE CONVECTION WELL INTO THE EARLY MORNING HOURS. IN ADDITION...THE LOW LEVEL JET COULD ALSO POSE SOME LLWS PROBLEMS TOWARD SUNRISE. GAEDE && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 18, 7:29 PM CDT, 3 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SPRINGFIELD MO 729 PM CDT SAT JUN 18 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-200030- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 729 PM CDT SAT JUN 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED. WEATHER HAZARDS EXPECTED... ELEVATED DAMAGING THUNDERSTORM WIND RISK. ELEVATED LARGE HAIL RISK. ELEVATED LIGHTNING RISK. LIMITED TORNADO RISK. DISCUSSION... THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING INTO THE OVERNIGHT HOURS ACROSS THE OUTLOOK AREA. STORMS WILL LIKELY BE IN THE FORM OF SUPERCELLS FOR A SHORT PERIOD OF TIME...BEFORE FORMING INTO ONE OR MORE ORGANIZED COMPLEXES OF STORMS. THE PRIMARY THREAT WITH THESE STORMS WILL BE DAMAGING WIND GUSTS TO 70 MPH AND HAIL TO THE SIZE OF QUARTERS. HOWEVER...ISOLATED TORNADOES WILL BE POSSIBLE WITH THE INITIAL SUPERCELL STORMS...AS WELL AS WELL AS ALONG THE LEADING EDGE OF THE COMPLEX OF STORMS ONCE IT ORGANIZES AND BEGINS TO MOVE EAST ACROSS MISSOURI. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. AFTERNOON HEAT INDEX VALUES IN THE MID 90S TO AROUND 100 DEGREES WILL OCCUR SUNDAY. NON THUNDERSTORM WIND GUSTS UP TO 30 MPH WILL BE POSSIBLE AGAIN ON MONDAY ACROSS WESTERN MISSOURI AND EXTREME SOUTHEAST KANSAS. THUNDERSTORMS WILL AGAIN BE LIKELY FROM MONDAY NIGHT THROUGH WEDNESDAY AS A FRONT MOVES INTO THE REGION. SEVERE WEATHER CANNOT BE RULED OUT WITH THESE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY FROM LATE THIS EVENING INTO THE OVERNIGHT HOURS. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAEDE
In the hours before
Local storm report, Jun 18, 10:46 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1046 PM CDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1033 PM TSTM WND GST 4 E CHEROKEE 37.35N 94.74W
06/18/2011 E60 MPH CRAWFORD KS LAW ENFORCEMENT
&&
GAGANLocal storm report, Jun 18, 10:53 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1053 PM CDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM TSTM WND DMG 3 W PITTSBURG 37.41N 94.76W
06/18/2011 CRAWFORD KS STORM CHASER
TREE DOWN BLOCKING ONE LANE OF HIGHWAY 126. WIND
ESTIMATED AT 60 MPH.
&&
GAGANLocal storm report, Jun 18, 11:04 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1104 PM CDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM HAIL 5 E PITTSBURG 37.41N 94.62W
06/18/2011 E1.00 INCH BARTON MO LAW ENFORCEMENT
NICKEL AND QUARTER SIZED HAIL ALONG WITH WIND GUSTS TO 40
MPH.
&&
GAGANLocal storm report, Jun 18, 11:16 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1116 PM CDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM TSTM WND DMG 1 N ASBURY 37.29N 94.61W
06/18/2011 JASPER MO CO-OP OBSERVER
GRAIN BIN DESTROYED...WIND GUST ESTIMATED AT 80 MPH.
&&
GAGANSpecial weather statement, Jun 18, 11:19 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1119 PM CDT SAT JUN 18 2011
MOZ079-090-095-190445-
CHRISTIAN MO-GREENE MO-POLK MO-
1119 PM CDT SAT JUN 18 2011
...SIGNIFICANT WEATHER ADVISORY FOR CHRISTIAN...GREENE AND POLK
COUNTIES...
AT 1113 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 23 MILES WEST OF
FAIR PLAY TO 23 MILES WEST OF ASH GROVE TO 35 MILES WEST OF ASH
GROVE...MOVING EAST AT 55 MPH. DESTRUCTIVE WINDS IN EXCESS OF 70 MPH
ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE ASH GROVE...BATTLEFIELD...BILLINGS...
BOLIVAR...CLEVER...FAIR GROVE...FAIR PLAY...HIGHLANDVILLE...
HUMANSVILLE...MORRISVILLE...NIXA...OZARK...PLEASANT HOPE...
REPUBLIC...SPARTA...SPRINGFIELD...STRAFFORD...WALNUT GROVE AND
WILLARD.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE POMME DE
TERRE LAKE AND STOCKTON LAKE. INTERSTATE 44 BETWEEN MILE MARKERS 59
AND 90 WILL ALSO BE IMPACTED BY THESE STORMS.
PEOPLE IN CHRISTIAN...GREENE AND POLK COUNTIES...INCLUDING STOCKTON
LAKE...ASH GROVE AND WALNUT GROVE...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. THOSE
CONDUCTING OUTDOOR ACTIVITIES THIS EVENING SHOULD IMMEDIATELY
PREPARE FOR DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 MPH.
ADDITIONALLY...THESE STORMS ARE PRODUCING NEARLY CONTINUOUS CLOUD TO
GROUND LIGHTNING. SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM
WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY
MORNING FOR SOUTHERN MISSOURI.
LAT...LON 3682 9334 3699 9334 3700 9361 3774 9361
3775 9363 3783 9363 3783 9358 3781 9357
3780 9319 3742 9318 3741 9308 3709 9306
3708 9290 3681 9291
TIME...MOT...LOC 0418Z 274DEG 40KT 3754 9392 3734 9394
3721 9414
SCHAUMANNLocal storm report, Jun 18, 11:26 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1126 PM CDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM TSTM WND GST LOCKWOOD 37.39N 93.95W
06/18/2011 E60 MPH DADE MO 911 CALL CENTER
ALONG WITH PEA SIZED HAIL
&&
GAGANThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 7:50 PM CDT | Special Weather Statement | SGF | Camden, Miller | 40 min |
| Jun 18, 8:04 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Morgan | 41 min |
| Jun 18, 8:18 PM CDT | Special Weather Statement | SGF | Benton | 27 min |
| Jun 18, 8:36 PM CDT | Severe Thunderstorm Warning | SGF | Benton | 54 min |
| Jun 18, 8:44 PM CDT | Severe Thunderstorm Warning | SGF | Miller | 46 min |
| Jun 18, 9:07 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller | 38 min |
| Jun 18, 9:28 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 18 min |
| Jun 18, 9:34 PM CDT | Special Weather Statement | SGF | Miller | 26 min |
| Jun 18, 9:43 PM CDT | Severe Thunderstorm Warning | SGF | Miller | 32 min |
| Jun 18, 9:45 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller | 30 min |
| Jun 18, 10:06 PM CDT | Tornado Warning | SGF | Maries | 39 min |
| Jun 18, 10:14 PM CDT | Severe Thunderstorm Warning | SGF | Miller | 26 min |
| Jun 18, 10:23 PM CDT | Flash Flood Warning | SGF | Miller | 9 hr |
| Jun 18, 10:39 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 66 min |
| Jun 18, 11:08 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Lawrence | 67 min |
| Jun 18, 11:19 PM CDT | Special Weather Statement | SGF | Christian, Greene, Polk | 26 min |
| Jun 18, 11:26 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper, Vernon | 49 min |
| Jun 18, 11:30 PM CDT | Tornado Warning | SGF | Dade, Greene, Lawrence, Polk | 45 min |
| Jun 18, 11:34 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Pulaski | 41 min |
| Jun 18, 11:38 PM CDT | Severe Thunderstorm Warning | SGF | Barton | 52 min |
| Jun 18, 11:59 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Polk, Webster | 61 min |
| Jun 19, 12:07 AM CDT | Tornado Warning | SGF | Dallas, Greene, Laclede, Polk, Webster | 38 min |
| Jun 19, 12:10 AM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller | 14 min |
| Jun 19, 12:13 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Jasper, Lawrence | 14 min |
| Jun 19, 12:19 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper, Vernon | 56 min |
| Jun 19, 12:21 AM CDT | Special Weather Statement | SGF | Phelps | 39 min |
| Jun 19, 12:36 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede, Pulaski, Wright | 54 min |
| Jun 19, 12:55 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Greene, Polk | 35 min |
| Jun 19, 12:59 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Maries, Miller, Phelps, Pulaski, Texas | 76 min |
| Jun 19, 1:03 AM CDT | Flash Flood Warning | SGF | Barton, Cedar, Dade, Jasper | 6 hr |
| Jun 19, 1:44 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon | 61 min |
| Jun 19, 2:45 AM CDT | Special Weather Statement | SGF | Shannon | 30 min |
| Jun 19, 2:46 AM CDT | Flash Flood Warning | SGF | Maries, Phelps, Pulaski | 4 hr |
| Jun 19, 3:17 AM CDT | Special Weather Statement | SGF | Dallas | 28 min |
| Jun 19, 4:52 AM CDT | Special Weather Statement | SGF | Douglas | 38 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.